Jump to content

Invega....fainting


Recommended Posts

Recently during a bout of bronchitis/walking pneumonia, I fainted, fell and hit my head.

Went to an urgent care facility, got checked out, and no clear reason why I fainted - they guessed b/c I wasn't eating/drinking enough due to being sick, however my blood sugar was fine so that doesn't really make sense to me.

This was a few weeks ago.

I was just reading that fainting can be a side effect of Invega. I've been on it for about 2 months now (after being taken off Ziprasidone due to muscle weirdness in my throat), and have been at 6 mg/day for about a month as well, and for 2-3 weeks when I fainted.

What are the chances the fainting could be related to the Invega, after being on it for awhile with no immediate problems? That I was sick seems a likelier culprit, even though they couldn't find a direct cause.

Was not able to run/work out for awhile, and then had to stay inside in case I fainted again, however am now outside again and not wanting to faint mid-run or something.

Have also been depressed lately, not badly, but enough to bother me. Still on 200mg Seroquel, and it's why my Invega got raised to 6 mg from 3mg, but the raise doesn't seem to have helped. I have had some stressful things going on which maybe is contributing.

Thanks!

Link to comment
Share on other sites

I've never taken Invega and don't know a whole lot about it...but I did have one episode of fainting on Seroquel before. I was in the shower, then all of a sudden everything went fuzzy and the next thing I knew I was lying on the shower floor and my head hurt. (And no it wasn't shortly after I took it and just passed out from the sedation...it was the morning after I took it, about 9 hours after the dose). I had a couple other times when I came close but recognized the feeling and lied down and it passed. This was when I first started Seroquel and I was only on 25mg. I told my pdoc and he couldn't explain it, but I happened to have an OBGYN appt that day and my blood pressure was lower than usual. I do know that the AAPs can affect blood pressure, so maybe that has something to do with it? Were you dehydrated or in a really warm environment? Have you recently started taking any other medications that could interact. I'm not sure what to say except to check with your pdoc (hopefully he'll have a more confidence-inspiring response than mine did.) Good luck.

Link to comment
Share on other sites

Thanks.

I may have been slightly dehydrated. I'm assuming this is from blood pressure. It was normal in the hospital, though my heart rate would spike when I stood up, I'm assuming from being sick though.

I've emailed my psychopharm so hopefully he'll be able to comment, and hopefully it's nothing serious, if it is Invega-related, which I now suspect it was. Maybe Invega + being sick. Though I have had other lightheadedness. Boo. I tend to stupid side effects.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...